# SDR CALA2024062501890

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 69,039 hours, 20,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141N86272
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0106 - CRACK ON SCUFF PLATE AFT POSITION R1 DOOR. REMOVED AND REPLACED SCUFF PLATE AFT POSITION RT DOOR P/N: 141N8 627-2 BATCH: 0004294537 IAW B757 AIPC 53-15-51-06, AMM 53-13-01- 424-003.
